# SDR ASOA01050

- Difficulty date: May 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

FLT 4757 - EN ROUTE FROM ATL TO DSM, THERE WAS A LOSS OF OIL PRESSURE ON THE RIGHT ENGINE.  THE ENGINE ROLLED BACK AND THE PILOT SECURED IT.  AIRCRAFT DIVERTED AND LANDED SAFELY IN EVV.  ON GROUND, THE CREW REPORTED THE CHIP DETECTOR LIGHT ILLUMINATED.  MAINTENANCE DETERMINED THE ENGINE HAD NO OIL AND THE CHIP DETECTOR WAS COVERED.  (M)
